MathSciNet Relay Station
MathSciNet bibliographic data
MR391093 57A05
Freed, Benjamin M. Embedding contractible $2$-complexes in $E\sp{4}$. Proc. Amer. Math. Soc. 54 (1976), 423–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement